# SDR CA140602025

- Difficulty date: May 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, REPORTED HIGH OIL PRESSURE, 175 PSI, ON RIGHT ENGINE.  REDUCED THE POWER ON THE RIGHT ENGINE TO IDLE & THE OIL PRESSURE READING RETURNED TO NORMAL AFTER 5 MINUTES.  NO FURTHER ENGINE ABNORMALITIES WERE NOTED.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
